# SDR DALA2022032401940

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 8,664 hours, 3,890 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3069 - DIV - TO CHS DUE TO A VENT BLOWER FAULT WITH ASSOCIATED SMOKE SMELL. CONTRACT MAINTENANCE REPORTS AVIONICS BLOWER AS SOURCE. CORRECTIVE ACTION: AIRCRAFT INSPECTED WITH NO OTHER DAMAGE FOUND. REPLACED AEVC BLOWER FAN 20HQ. (LP# 8560368)
